I am changing from Cymbalta 90mg to Wellbutrin150mg 2 times a day.Will i gain more weight? And how do i need to stop one and start the other?
31 Dec 2011
You can take Cymbalta simultaneously with the Wellbutrin. You'll need to slowly reduce your dosage of Cymbalta over time so to avoid withdrawals. Drop to 60mg for a couple of weeks, then to 30mgs for a couple of weeks, then 30 everyother day for a couple of weeks, then stop. The Wellbutrin is usually started at 150mgs once a day, then after about a week or so bumped to the 300mg. The Wellbutrin is less likely to cause weight gain than the Cymbalta.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My DR wants me to try it, but I have just been weaned off of Cymbalta 60 mg, which caused increased appetite, and therefore caused weight gain of 10 ...
3 answers • 4 Mar 2011
I don't care about all the other postings on Cymbalta and weight gain I want to ask my own cause it says specifically that it causes loss of ...
9 answers • 19 Jun 2011
I have been taking Wellbutrin and I am scared of weight gain. I was wondering if anyone has ever raised their dose and they lost weight more quickly ...
1 answer • 23 Mar 2012
I've had success with Wellbutrin, but insurance will only pay for generic which doesn't work as well for me. I had no luck on Zoloft, made ...
2 answers • 23 Jan 2013
... about it. I am coming off Paxil because of the weight gain does this medicine make you gain/lose weight? Also how long does it take to work? ...
1 answer • 18 Apr 2013